Moorabbin Pharmacy
Nurofen Ibuprofen 200mg 96 Tablets
Nurofen Ibuprofen 200mg 96 Tablets
Couldn't load pickup availability
Nurofen Ibuprofen 200mg 96 Tablets
Nurofen Tablets provide effective relief from pain & inflammation for up to 8 hours Suitable For: Adults and children from 7 years. For the temporary relief of pain and/or inflammation.
Contents: 96 Tablets
Size: 96 Tablets
Shelf Life in Days: 1095
Warnings
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use:
• if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,
• if you are allergic to anti-inflammatory medicines,
• during the last 3 months of pregnancy
CAUTION
Unless a doctor has told you to, do not use:
• for more than 3 days at a time
• if you have asthma
• if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
• if you are trying to become pregnant or during the first 6 months of pregnancy
• in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly
• if you are aged 65 years or over.
• Do not use in children under 7 years of age.
• Stop use and see your doctor immediately if you have an allergic reaction
Ingredients
Active Ingredients: ibuprofen 200 mg
Contains: Contains sugars
Contains no gluten, wheat or lactose Contains no preservatives
Directions
- Take with food.
- Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
- Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
- Store below 25 degrees Celsius. Keep out of reach of children.
Share
